My grandpa has suffered with severe pain in his fingers shoulders and legs. After trying to figure it out, doctors found atrial fibrillation, so they put him on Coumadin. He still has intense pain and can no longer play tennis (he is a very active 75 year old). Everyone they talk to says arthritis, but he has never had any symptoms until now. Please if you have any information that could help, it would be greatly appreciated.
The pain I would imagine is unrelated. Im at a loss for the cause as 'pain' is a general term and there a lot of options. Important factors would be the quality of the pain, the specific joint location, if the pain is worse in the morning or if progresses over the day, if he has other conditions such as thyroid illness or diabetes. He should see an internist who should give you a specific answer and thereputic course.
I found a couple of weeks ago that I have Atrial Fibrillation and cardiologist prescribe Atenolol 25mg. I currently take Benazepril 20mg that was prescribe by my primary physician . I started to take Atenolol with my Benazepril and now I am having some side effect like being tired all day long; not much energy; and lightheaded. I am taking those medication at night. Prior to taking Atenolol I was fine. My question to you is taking both medication ok to do.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.